Please use this identifier to cite or link to this item:
|Title:||A Liouville theorem for conformal Gaussian curvature type equations in R²||Contributor(s):||Du, Yihong (author); Ma, Li (author)||Publication Date:||2012||DOI:||10.1007/s00526-011-0419-6||Handle Link:||https://hdl.handle.net/1959.11/10543||Abstract:||In this paper, we obtain a Liouville type theorem for a class of elliptic equations including the conformal Gaussian curvature equation... We notice that all these previous studies require that K(x) has a fixed sign near infinity or K(x) decays to 0 at infinity. In this paper we are mainly concerned with the case that K(x) does not have these properties.||Publication Type:||Journal Article||Source of Publication:||Calculus of Variations and Partial Differential Equations, 43(3-4), p. 485-505||Publisher:||Springer||Place of Publication:||Germany||ISSN:||0944-2669
|Field of Research (FOR):||010110 Partial Differential Equations||Peer Reviewed:||Yes||HERDC Category Description:||C1 Refereed Article in a Scholarly Journal||Statistics to Oct 2018:||Visitors: 120
|Appears in Collections:||Journal Article|
Files in This Item:
checked on Nov 26, 2018
checked on Mar 4, 2019
Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.